| Model Number |
CI-1400-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing swelling and pain at implant site due to a flipped magnet following an mri.Bandaging protocol was not followed.The recipient is reportedly using anti-inflammatory medication (type unknown).The recipient is reportedly using the device.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.Additional information regarding treatment details were not provided.The recipient's issues reportedly resolved.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.